# SDR FDEA201904100780

- Difficulty date: April 10, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N126FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42718
- Aircraft time: 6,182 hours, 2,692 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PDIS  126     32-41  3425     09APR19  MEM    SUSPECT NOSE TIRE FAILURE DURING TAXI OUT AT NORMAL  TAXI SPEED ON STRAIGHT AWAY.   FACT 09APR19 19:13   MEM   AMM: 32-45-02-4 - FOUND BOTH NOSE TIRES ROLLED OFF  WHEELS - REMOVED BOTH NOSE WHEEL ASSY. - INSPED  AXLES AND INSTALLED SERVICEABLE NOSEWHEEL ASSYS. -  SPIN CHECK AND INFLATION PRESSURE CHECKS GOOD REF.  AMM 32-45-02-4 - OK FOR SERVICE.
